# SDR ABXA040241

- Difficulty date: June 23, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,946 hours, 85,072 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 591326218
- Condition: Cracked
- Location: Lt Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER ATTACH ANGLE CRACKED STA 980 LONGERON 14.  REPAIRED NR 2 PYLON UPPER ATTACH ANGLE STA 930 LONGERON 14 IAW DC-9 SRM 54-04-10.  INSTALLED FASTENERS IAW DC-9 SRM 51-30-5 AND PROTECTED AREA AGAINST CORROSION IAW DC-9 SRM 51-30-3.
